# SDR DALA2016110108195

- Difficulty date: October 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 108,274 hours, 20,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE AND RELAMPED.  SYSTEM OPERATION IS NORMAL.
